RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 121, Number 4, Pages 610–612 (Mi dan23314)  

FLUID MECHANICS

Zemplen's theorem in magnetic hydrodynamics

S. V. Iordanskii


Full text: PDF file (276 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 27.03.1958

Citation: S. V. Iordanskii, “Zemplen's theorem in magnetic hydrodynamics”, Dokl. Akad. Nauk SSSR, 121:4 (1958), 610–612

Citation in format AMSBIB
\Bibitem{Ior58}
\by S.~V.~Iordanskii
\paper Zemplen's theorem in magnetic hydrodynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 121
\issue 4
\pages 610--612
\mathnet{http://mi.mathnet.ru/dan23314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104439}
\zmath{https://zbmath.org/?q=an:0088.42901}


Linking options:
  • http://mi.mathnet.ru/eng/dan23314
  • http://mi.mathnet.ru/eng/dan/v121/i4/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019